# SDR ASAA2013052294876

- Difficulty date: May 22, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 19,205 hours, 6,018 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT NOT DISPLAYED ON THE MCDU MENU PAGE.  ACFT GROUNDED.  UNABLE TO DUPLICATE.  RAN APU POWER AND GATE POWER.  SWITCHING BACK TO APU AND GROUND NO FAULT.  SATCOM TEST GOOD REF AMM 23-15-00.
